# SDR ASMF201707001

- Difficulty date: July 16, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N958AM
- Make and model: Boeing 737-800
- Aircraft serial: 39958
- Aircraft time: 9,261 hours, 3,445 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 272A155416
- Condition: Leaking
- Location: Hyd System
- Part time: 9,261 hours, 3,445 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A HYDRAULIC LEAK IN THE SPOILER NR 7. THEREFORE MAINTENANCE PERSONNEL REPLACED THE PRESSURE TUBE ASSY OF SPOILER NO. 7 IAW AMM 29-11-00 AND HYDRAULIC RESERVOIR WAS SERVICED IAW AMM 12-12-00, ALL TESTED CORRECT.
